# SDR AALA20120727015

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT STATION 294.5, RIGHT BUTTLINES 10 TO 12.  REMOVED THE CORROSION DAMAGE AND INSTALLED REPAIR PER EA B737-53-025189 AND SRM 53-10-51-2R REPAIR 11.
